# SDR SIMA20140624005

- Difficulty date: June 24, 2014
- Submitted: July 3, 2014
- Operation: Air carrier
- Aircraft: N535EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10313
- Aircraft time: 10,416 hours, 6,720 cycles
- System (JASC): 2210 · Autopilot System
- Part: Autopilot Sys
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

IN CRUISE AT FL190 AUTO PILOT ENGAGED.  AUTO PILOT LAGGED FLIGHT DIRECTOR RESULTING IN 400 FPM CLIMB & 500 FPM OSCILLATIONS, FROM CAPTURED ALTITUDE, 1/8 INCH GAP BETWEEN FLIGHT DIRECTOR & ACFT SYMBOL.  LEVELED AT 2100 FT ON APPROACH & AGAIN WITH GLIDESLOPE CAPTURED, AURAL TRIM ELEVATOR WARNING WENT OFF.  DEFERRED AUTO PILOT IAW MEL 22-1, ACFT IS NON-COMPLAINT FOR CAT II OPERATIONS, M PROCEDURE COMPLIED WITH MEL IS OPEN.  T/S IAW FIM 22-12-14 RAR NR 1 LIGHTNING/HIRF IAW AMM 22-12-08 OPS CHECK GOOD MEL ITEM RESTORED.
